# SDR C2XA00IA183

- Difficulty date: July 2, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31590
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MKE - FLT 4186 - THE CREW REPORTED THAT THE NR 3 MAIN TIRE TREAD CAME OFF ON LANDING.  MAINTENANCE REMOVED AND REPLACED THE NR 3 MAIN WHEEL ASSY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
